MAUDE Adverse Event Report: BOLDER SURGICAL JUSTRIGHT¿ STAPLER 5 MM; STAPLER,SURGICAL

BOLDER SURGICAL JUSTRIGHT¿ STAPLER 5 MM; STAPLER,SURGICAL
Model Number JR-REL25-2.0-12
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Failure to Anastomose (1028)
Date of Event 12/10/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that on (b)(6) 2025, the physician reported that during a justright stapler procedure the staple line did not fully deploy after clamping the tissue and firing the staple line.Physician reported that about half of the staple line had deployed and a couple of the staples had not formed.Physician used a second line and observed the same behavior.On a call with a hologic representative it was reported that the tissue looked swollen, the procedure was completed with another modality.No patient injury was reported and no further medical intervention was required.The part that was being treated was the proximal esophagus (zenker´s interparty wall) , and included the cricopharyngeus.No other information available.
 
Additional Manufacturer Narrative
A device history record (dhr) review was conducted for the reported lot/serial number.The device was released meeting all qa specifications.The device involved in this event was not returned for evaluation purposes therefore visual and functional analysis of the product could not be performed.We are unable to confirm a relationship between the device and the issue reported.The information obtained during complaint investigation will be included in our global complaint trending and product surveillance will continue to monitor complaints of this type for adverse trends.If the product is received or additional information is obtained, the investigation will be reopened accordingly per standard operating procedure.
 
Additional Manufacturer Narrative
During the investigation of the disposable returned by the customer , it was determined that the device returned was the stapler reload (jr-rel25-2.0-12) and not the stapler handpiece.(jr-st25-2.0-6).Visual inspection was conducted, and there were no signs of physical damage.Functional testing was conducted using a different handpiece than the one used by the customer to challenge the reload, and it worked as intended.The staples were deployed as expected and the knife cut the tissue as expected.Hence, the complaint could not be confirmed.This observation will be monitored and trended.The stapler used by the customer was reported under 3010377594-2025-00020.
 
Additional Manufacturer Narrative
Device investigation was closed on january 29th, 2026.

Brand Name
JUSTRIGHT¿ STAPLER 5 MM
Common Device Name
STAPLER,SURGICAL
Manufacturer (Section D)
BOLDER SURGICAL
36 & 37 apple ridge road
louisville CO 80027
Manufacturer (Section G)
BOLDER SURGICAL
36 & 37 apple ridge road
suite 200
louisvile CO 80027
Manufacturer Contact
daniel guevara
562 parkwa
coyol free park zone b24
alajuela 20102
MDR Report Key23914419
Report Number3010377594-2025-00021
Device Sequence Number18428791
Product Code GAG
UDI-Device Identifier00865163000119
UDI-Public(01)00865163000119(17)261212(11)241212(10)75ID4249
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K132472
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberJR-REL25-2.0-12
Device Catalogue NumberJR-REL25-2.0-12
Device Lot Number75ID4249
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/10/2025
Supplement Date Received by ManufacturerNot provided
01/29/2026
Initial Report FDA Received Date12/29/2025
Supplement Report FDA Received Date02/10/2026
03/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/12/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown